Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 21 de abril de 2024
  

The concentration-compactness principle in the calculus of variations. The limit case, Part II.

Título inglés The concentration-compactness principle in the calculus of variations. The limit case, Part II.
Título español El principio de concentración-compacidad en el cálculo de variaciones. El caso límite, Parte II.
Autor/es Lions, Pierre-Louis
Organización CEREMADE Univ. Paris IX-Dauphine, París, Francia
Revista 0213-2230
Publicación 1985, 1 (2): 45-121, 89 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper is the second part of a work devoted to the study of variational problems (with constraints) in functional spaces defined on domains presenting some (local) form of invariance by a non-compact group of transformations like the dilations in RN. This contains for example the class of problems associated with the determination of extremal functions in inequalities like Sobolev inequalities, convolution or trace inequalities... We show how the concentration-compactness principle and method introduced in the so-called locally compact case are to be modified in order to solve these problems and we present applications to Functional Analysis, Mathematical Physics, Differential Geometry and Harmonic Analysis.
Clasificación UNESCO 120204
Palabras clave español Cálculo de variaciones ; Principio de concentración-compacidad ; Teoría de Morse ; Dominios no acotados ; Masas de Dirac ; Grupo de invariancias ; Teoremas de trazas
Código MathReviews MR0850686
Código Z-Math Zbl 0704.49006
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es